sexologist-icon
Getting bledding
I have took regular pill on time from 5th day of my period and now after 10 days I have got bleeding for few hrs but heavy. ..After that no bleeding. ..what is this...should I continue my regular pill
104 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs..and results in heavy bleeding.. Periods can be delayed for a single cycle or it can be delayed in every cycle. If the delay is in only a single cycle, the most likely cause is a temporary cause like stress. Consult Gynecologist for further evaluation and treatment...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO